# SDR CALA2024061001751

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N7337
- Make and model: Boeing 737-8
- Aircraft serial: 67593
- Aircraft time: 1,272 hours, 486 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE  FLAP TRANSIT LIGHT AT 15000 MAINTENANCE MESSAGE: 27-81213 LE SLAT 7 INBOARD SENSOR SIGNAL [HISTORY]. NO CURRENT FAULT; BUT BITE CHECK INDICATES MOST ORIGINAL: FLIGHT CREW INDICATES THAT SLAT #7 WOULD NOT RETRACT SEE LOG PAGE HISTORY #8134788. FIM TASK WORK NEEDS TO BE DOES NOT AGREE WITH OTHER LE SLAT INBOARD SENSOR PREVIOUS LEGS WITH SAME INTERMITTENT FAULT: 27-81213. REF. FIM: WITH "IN TRANSIT" LIGHT INDICATION AT 15K. ABLE TO FULL EXTEND RE-VALIDATED. SIGNALS DETECTED BY: FLAP/SLAT ELECTRONICS UNIT (FSEU 27-81 TASK 819. AND CYCLE RETRACT ON GROUND. T/S REF WDM 27-81-22-1 FOUND A SHORT ON WIRE W6166-2025B-24 NEAR PLUG D40142P. REPAIRED REF SWPM 20-30-12. OPS CHECK GOOD REF AMM 27-81-00-700-801.
